# SDR SWIA202158264

- Difficulty date: April 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAG BAY DOOR SURROUND OUTBOARD INTERCOSTAL CLIP APPROX. FS 1047.     (C-CHECK RO 5/20/2021)    INTERCOSTAL CLIP AT FS 1047.00 WAS REPLACED WITH A MADE REPAIR PART IAW CRJ700 SRM 51-42-06-001-001-A01 AND MHIRJ DWG #MM670-35331 REV-NC.  SEE CONTINUE CARD FOR ALL PERTINENT DETAILS. COMPLIED WITH 51-900-1002-SKY.
